My 83 years old father is on Methotrexate(10 mg/week) for Temporal arteritis.He is also taking Prednisone 64 mg/day for the last month.His ESR is back to normal for the last 2 weeks.His general well being state is visibly worse in the second day of Methotrexate with difficulty breathing and violent cough lasting for 10 min and weakness.He also has difficulty chewing due to sore mouth and throat.Yesterday he also had diarrhea.
Hi Arama, your father should consult his doctor immediately. I know from my own experience with Methotrexate, and from reading the instruction leaflet, listing the side effects that if there is any difficulty with breathing, plus the other side effects you mention, that he should consult with a physician as a matter of urgency. He may need to stop the Methotrexate temporarily, but not before he has seen a doctor, for further advice. Very likely you will have already taken him to see his doctor.
Hope your father will make a good recovery from his symptoms.
Best wishes bacterial
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 2 answers
Posted 20 Nov 2012 • 4 answers
Posted 21 Nov 2012 • 2 answers
Posted 28 Feb 2014 • 1 answer
Posted 15 Jan 2016 • 1 answer